Jump to content
Sign in to follow this  
fourcorners8867

Pristiq too much energy / Jittery??

Recommended Posts

Hey yall, so I was on wellbutrin but it made me manic and jittery for 6 months straight. I stopped that and started pristiq and it took about a month and a half for wellbutrin withdrawals to pass. I started pristiq the day after i stopped wellbutrin, so its 1 and a half months on pristiq, but the effects were blurred by wellbutrin withdrawal. But now, a month and a half in, I'm having too much energy that it's making me jittery. It has been great until now and I'm afraid this is going to be like wellbutrin, which made me manic and gave me too much energy. Does this increased energy subside with pristiq? What can I expect? I'm taking brand name.

 

Thanks for all your advice and help.  

Share this post


Link to post
Share on other sites

Welcome dahobodan! This is a supportive place to find understanding and encouragement. I'm afraid I don't have experience with Pristiq or too much energy even through I take meds. I just wanted to welcome you and let you know that it might take some time to get an answer back on this as we all have different schedules. Hang in there. 

Share this post


Link to post
Share on other sites
On ‎8‎/‎16‎/‎2018 at 1:21 PM, dahobodan said:

Hey yall, so I was on wellbutrin but it made me manic and jittery for 6 months straight. I stopped that and started pristiq and it took about a month and a half for wellbutrin withdrawals to pass. I started pristiq the day after i stopped wellbutrin, so its 1 and a half months on pristiq, but the effects were blurred by wellbutrin withdrawal. But now, a month and a half in, I'm having too much energy that it's making me jittery. It has been great until now and I'm afraid this is going to be like wellbutrin, which made me manic and gave me too much energy. Does this increased energy subside with pristiq? What can I expect? I'm taking brand name.

 

Thanks for all your advice and help.  

Hi Daho

    I take Pristiq I find its the best med out of the ones Ive tried. It keeps me a little more calm and content not as worked up and anxious. I would definitely give it atleast a month on its own away from Wellbutrin to let your body settle in to the med. Your probably experiencing Pristiq start up side effects along with Wellbutrin withdrawal side effects. If it were me Id stay the course on Pristiq unless the energy was unbearable and then Id contact my Doc but give it time it could be a good med for you. Good luck my friend

Share this post


Link to post
Share on other sites

dear lort, i'm so glad i got off that stuff. all of it. wellbutrin and pristiq. that stuff is no good. id rather be depressed for the rest of my life than go through all of that hell again. and im not really depressed if i treat myself right. wake up early. stay productive. keep good friends. exercise. dont drink to excess. eat well. life is hard for everyone and it's always going to be a struggle until the day you die. just remember life wasn't promised to be all roses. you have to struggle to really appreciate the best parts of life. people and keeping yourself active while also achieving peace. just rambling here but this whole year or so long emotional rollercoaster of getting on and off of pills have shown me how destructive they are. there's no cure for depression, we just have to structure our lives in a certain way to keep ourselves occupied and upbeat. i've had to drastically restructure how i live and that has made all of the difference. i am never going on this shit again. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...